# SDR SWAA040144

- Difficulty date: January 14, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 49,286 hours, 45,960 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND AFT CARGO COMPARTMENT BULKHEAD CENTER LOWER SUPPORT CHORD CORRODED AT BS 948.  REPAIRED PER SRM.
